# SDR FDEA202012083072

- Difficulty date: December 8, 2020
- Submitted: December 8, 2020
- Operation: Air carrier
- Aircraft: N110FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43542
- Aircraft time: 10,463 hours, 4,585 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T587693
- Condition: Delaminated
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 241NFF HAS BROKEN INSERTS AND DELAMINATION DAMAGE ALONG THE FORWARD EDGE.  FABRICATED NEW MAIN CABIN FLOOR PANEL 241NFF, IAW FEDEX DWG SRZ-25-005 REV R.
